Jump to content

RANT!!! How is this possible?


Dirtyhip
 Share

Recommended Posts

As you know, I changed meds.  One of the lovely side effects is flushing.  At certain points during the day, I am beet red and hot.  My chest, face, and even my arms and sometimes even my legs turn bright red.

 

Well, now I am wondering if this is side effects at play or HOT FLASHES???? !!!!!!    OR BOTH???!!!  I am still in my 40's.  I wonder if this could be perimenopause.

 

SHIT!  

 

I am too young for this.   :angry:   (we need a red faced mad emoticon)

Link to comment
Share on other sites



My wife's been in perimenopause for a few years. She's 48 now. It could very well be perimenopause, but how will you know which it might be?

 

No idea.  I am 46.  I feel too young for menopause.  Everything else is very normal.  very very normal.   :whistle:   

Link to comment
Share on other sites

Well....it could be the meds...but it could be....perimenopause ....everyone is different...I have a friend a good 6 or 7 years older than me and she still can tell the time by the hot flashes....mine (knock on wood) are much better...and rarely have hit during the day...but let me tell you about night sweats :whistle:    ....hang on for the ride...and buy a couple of personal fans :nod head:

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

  • Recently Browsing   0 members

    • No registered users viewing this page.
×
×
  • Create New...